MAUDE Adverse Event Report: RADIOMETER MEDICAL APS S4980 RINSE SOLUTION

RADIOMETER MEDICAL APS S4980 RINSE SOLUTION
Model Number 944-132
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint the customer could observe a pressurized waste container.When changing it, some of the contents escaped from the bottle entry port.The waste container in question was previously a s4980 rinse solution bottle.The s4980 rinse solution bottle is intended to be used as a waste container when the rinse solution is used up.The waste consists of blood and used qc and calibration liquid.
 
Additional Manufacturer Narrative
Production records and reference samples were checked and no nonconformities were observed.The defective product could not be checked as it was discarded by the customer.The contents of the waste bottle may be spilled if pressure is build-up inside the bottle and its not finding way to escape (blocked ventilation channel) while the bottle is filling.The complained bottle was previously used as a rinsing liquid, which excludes the possibility for ventilation channel to be blocked, because with a blocked channel it would be not possible to use this bottle.It is not possible to determine the root cause without the defective product, hence the root cause remains unknown.
 
Additional Manufacturer Narrative
Further investigation has shown that it actually is possible to use a rinse bottle with a blocked ventilation channel.

Brand Name
S4980 RINSE SOLUTION
Common Device Name
S4980 RINSE SOLUTION
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key13384162
Report Number3002807968-2022-00002
Device Sequence Number5136239
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R2150N007
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number944-132
Device Catalogue Number944-132
Device Lot NumberME53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer02/04/2022
04/12/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date02/25/2022
05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown